MathSciNet Relay Station
MathSciNet bibliographic data
MR1376759 (97j:17003) 17A75 (11E88)
Elduque, Alberto; Pérez, José María Infinite-dimensional quadratic forms admitting composition. Proc. Amer. Math. Soc. 125 (1997), no. 8, 2207–2216.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement